MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION OCEAN DRAIN; BOTTLE, COLLECTION, VACUUM

ATRIUM MEDICAL CORPORATION OCEAN DRAIN; BOTTLE, COLLECTION, VACUUM
Model Number 2002-000
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be submitted upon completion of the investigation into this event.
 
Event or Problem Description
Report received stated that the drain was being used for a procedure and it started leaking.
 
Additional Manufacturer Narrative
Investigation: as the drain that was leaking was not returned an investigation into if the drain was leaking is difficult to determine.There was an image of the drain provided that shows a small crack in the lower left corner.There does not appear to be any traces of fluid within the collection chamber of the drain.Based on this it is not clear how the leak was noticed.The damage seen in the image appears to be from handling.There were no pictures provided of the packaging materials to confirm this.The provided image shows a crack in the front panel of the chest drain.The crack is located in the lower left corner of the drain.It is difficult to see if the welded area of the front panel to the drain body has been compromised by this crack.Damage of this nature is indicative of handling or shipping damage after the product has left the site of manufacture.Device not returned.

Brand Name
OCEAN DRAIN
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH 03054
MDR Report Key8521145
Report Number3011175548-2019-00399
Device Sequence Number11435265
Product Code KDQ
UDI-Device Identifier00650862100013
UDI-Public00650862100013
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K043582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2002-000
Device Catalogue Number2002-000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/04/2019
Supplement Date Received by Manufacturer05/13/2019
Initial Report FDA Received Date04/16/2019
Supplement Report FDA Received Date05/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1